Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 1, Pages 79-102
http://dx.doi.org/10.1155/S0161171280000063

Existence and decay of solutions of some nonlinear parabolic variational inequalities

1Department of Mathematics, College of General Education, Kyushu University, Fukuoka, Japan
2Department of Mathematical Sciences, Tokai University, Kanagawa, Japan

Received 23 January 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mitsuhiro Nakao and Takashi Narazaki, “Existence and decay of solutions of some nonlinear parabolic variational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 1, pp. 79-102, 1980. https://doi.org/10.1155/S0161171280000063.